# SDR B4O2001F00001

- Difficulty date: August 13, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N500NE
- Make and model: Cessna 402C
- Aircraft serial: 402C0808
- Engine: Cont TSIO520VB
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Deteriorated
- Location: Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TANK SEALANT DETERIORATION.
